| Catalog Number |
RBY2C0840 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Kinked (1339)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coils.During the procedure, while advancing a ruby coil through its introducer sheath and into a non-penumbra microcatheter, the ruby coil pusher assembly became kinked and stopped advancing.Upon pulling back, the ruby coil detached in its introducer sheath; therefore, the introducer sheath was removed from the microcatheter.The procedure was completed using another ruby coil and the same microcatheter.There was no report of an adverse effect to the patient.